# SDR SIMA980271

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373AE
- Make and model: Saab 340B
- Aircraft serial: 340B373
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50092371
- Condition: Broken
- Location: Nr 1 Wheel
- Stage of operation: TX
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3816 - CREW REPORTED AFTER LANDING AND WHILE TAXIING, THE NR 1 AND NR 2 MAIN TIRES BLEW OUT.  MAINTENANCE FOUND NR 1 WHEEL ASSY HAD APPROX ONE-THIRD OF INBOARD RIM FLANGE BROKEN OFF AND NR 2 TIRES INBOARD SIDE WALL DAMAGED.  R/I'D NR 1 AND NR 2 WHEEL ASSYS.  PERFORMED VISUAL INSPECTION OF LEFT GEAR AND ASSENT AIRFRAME FOR DAMAGE, NO DISCREPANCIES NOTED.  REPLACED NR 1 AND NR 2 BRAKE ASSY AS PRECAUTIONARY.  PERFORMED GEAR RETRACTION CHECK AND RETURNED A/C TO SERVICE.  (M)
